# SDR SWAA2021082394500

- Difficulty date: July 13, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE PLATE LOCATED AT BS 540 BTW BL 0 AND LBL 24.75 AT PASSENGER CABIN ; 2021-325807 / [01] REPLACED FLOOR STRUCTURE PLATE AND FASTENERS LOCATED AT BS 540 BTW BL 0 AND LBL 24.75 AT PASSENGER CABIN IAW B 737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG. # 143A0060 REV. -; [02] CERTIFIED RII WORK PERFORMED.
